# SDR USAA2010081691674

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 3,016 hours, 908 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277001
- Part serial: FR3051
- Condition: Low Pressure
- Location: L3 Door
- Part time: 3,016 hours, 908 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 195 - PHX - EES - LOW PRESSURE CAUTION AT DOOR L3.  MAINTENANCE SERVICED L3 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002-0.
